# SDR DALA2022050903221

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 PERFORM REPAIR ON FWD CARGO COMPARTMENT SKIN, APROX 16 IN AFT OF DOOR HANDLE. CORRECTIVE ACTION: SUMMARY OF NRC 00109: FWD CARGO COMPARTMENT SKIN, APROX 16 IN AFT OF DOOR HANDLE WAS REPAIRED B757-200 SRM. (2224502)
